# SDR USAA920080342

- Difficulty date: February 4, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 64,847 hours, 44,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Bs 967 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DAILY CHECK - NR 7884884, CRACKED FUSELAGE SKIN, BS 967, S21L.  REPAIRED FUSELAGE SKIN, BS 967, S21L IAW USAIRWAYS EA 120566.
